# SDR SWAA031420

- Difficulty date: June 26, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 21,743 hours, 18,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Slide Bottle
- Component: Escape Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
